Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm Dr. Rick and I have two decades of ophthalmology experience. I'm online and happy to answer your question today.
No. I do not think that all the original pain and discomfort would return as there may have been some improvement since starting the voltaren.
If you are worried about taking the voltaren -- and I do not think that you should be, by the way -- then you could stop it cold turkey. If the pain gets worse, or returns to it's previous level, you could start the voltaren back up with no real risk or loss. With the exception of being in worse pain until the Voltaren takes effect again.
Does this make sense to you?
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations. Thanks in advance, Dr. Rick MD FACS
Hi, Dr. Rick-:
I had the feeling you did not know "it was me" when you answered the last question--so here i am again!!
I just finished a modified Yom Kippur Fast; modified, because i "had" to take the Voltaren w/food....
I had a happy surprise last night....i was "able'" to sleep on my "bad" shoulder!! I think this is pretty terrific; it is nice to have choices(when you're younger you don't even THINK about These Things, but now, somehow, it seems VERY important!!!!)
'Just wanted to share this w/you.
I am still thinking of the cold turkey idea and will most prob'ly TRY it; will keep in touch and let you know how it went/goes.....